# SDR SWAA2022031167204

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LWR L/E PANEL 621VB FWD INDB CORNER DELAMINATED AT EROSION STRIP / EVALUATED PREPPED CLEANED AND REPAIRED DELAM DAMAGE AT FWD IND CORNER ON PANEL 621 VB IAW B 737 SRM 51-70-04 PAR 4 (A-E) REV 68
